Volume 31,Issue 4,2011 Table of Contents

   
Other Issues:  
  

目录

Symplectic Cyclic Actions on Elliptic Surfaces
  Chang Tao XUE and Xi Min LIU
  2011,31(4):571-577 [Abstract(1336)]  [View PDF]
  
A Lower Bound for the Heegaard Genera of Annulus Sum
  Feng Ling LI and Feng Chun LEI
  2011,31(4):578-586 [Abstract(1257)]  [View PDF]
  
Existence of Positive Solutions for Systems of Nonlinear Second-Order Differential Equations on the Half Line in a Banach Space
  Xing Qiu ZHANG
  2011,31(4):587-604 [Abstract(1485)]  [View PDF]
  
A New Method of Constructing Bivariate Vector Valued Rational Interpolation Function
  Lin ZHENG and Gong Qin ZHU
  2011,31(4):605-616 [Abstract(1433)]  [View PDF]
  
Removable Edges in a 5-Connected Graph
  Li Qiong XU and Xiao Feng GUO
  2011,31(4):617-626 [Abstract(1245)]  [View PDF]
  
The Bessel Numbers and Bessel Matrices
  Sheng Liang YANG and Zhan Ke QIAO
  2011,31(4):627-636 [Abstract(1326)]  [View PDF]
  
The Bessel Numbers and Bessel Matrices
  Wen LIU and Jing LIU
  2011,31(4):637-642 [Abstract(1335)]  [View PDF]
  
The Crossing Number of Two-Maps on Orientable Surfaces
  Yong Xiang WU,Han REN and Tu XU
  2011,31(4):643-648 [Abstract(1418)]  [View PDF]
  
Existence of Solutions to a $p$-Laplacian Equation with Integral Initial Condition
  Wen Jing SONG and Wen Jie GAO
  2011,31(4):649-654 [Abstract(1174)]  [View PDF]
  
Nondifferentiable Multiobjective Programming under Generalized $d$-$\rho$-$(\eta,\theta)$-Type I Univexity
  Chun Feng WANG and San Yang LIU
  2011,31(4):655-664 [Abstract(1797)]  [View PDF]
  
Action of ${\cal U}_q(g)$ on Its Positive Part ${\cal U}_q^ (g)$
  Zhi Hua WANG and Li Bin LI
  2011,31(4):665-674 [Abstract(1366)]  [View PDF]
  
Finite Groups Whose Nontrivial Normal Subgroups Have Order Two
  Shou Hong QIAO and Da Chang GUO
  2011,31(4):675-680 [Abstract(1235)]  [View PDF]
  
Minimality of Complex Exponential System
  Feng YAN and Guan Tie DENG
  2011,31(4):681-686 [Abstract(1419)]  [View PDF]
  
Complete $q$-Moment Convergence of Moving Average Processes under $\varphi$-mixing Assumption
  Xing Cai ZHOU and Jin Guan LIN
  2011,31(4):687-697 [Abstract(1438)]  [View PDF]
  
Value Distribution of Meromorphic Solutions of Some \\$q$-Difference Equations
  Xiu Min ZHENG and Zong Xuan CHEN
  2011,31(4):698-704 [Abstract(1156)]  [View PDF]
  
The Equivalence between Property $(\omega)$ and Weyl's Theorem
  Ling Ling ZHAO,Xiao Hong CAO and He Jia ZHANG
  2011,31(4):705-712 [Abstract(1475)]  [View PDF]
  
An Iterative Scheme for the System of Generalized Variational Inequalities in Banach Spaces
  Ying LIU
  2011,31(4):713-720 [Abstract(1206)]  [View PDF]
  
$\phi$-Derivations on Strongly Double Triangle Subspace Lattice Algebras
  Yong Feng PANG,Wei YANG and Hong Ke DU
  2011,31(4):721-726 [Abstract(1228)]  [View PDF]
  
Completely Non-Normal Toeplitz Operators
  Yan Yue SHI and Yu Feng LU
  2011,31(4):727-734 [Abstract(1387)]  [View PDF]
  
Value-Sharing of Meromorphic Functions and Differential Polynomials
  Zhen LIU and Jun WANG
  2011,31(4):735-741 [Abstract(1349)]  [View PDF]
  
Convergence of Composition Operators on Hardy-Smirnov Space
  Xiang Dong YANG
  2011,31(4):742-748 [Abstract(1254)]  [View PDF]
  
Viscosity Approximation Method for Infinitely Many Asymptotically Nonexpansive Maps in Banach Spaces
  Ruo Feng RAO
  2011,31(4):749-756 [Abstract(1441)]  [View PDF]
  
Upper Locating-Domination Numbers of Cycles
  Yan Cai ZHAO,Er Fang SHAN and Ru Zhao GAO
  2011,31(4):757-760 [Abstract(1357)]  [View PDF]